Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of the invariant subspaces of direct sums of strictly cyclic algebras


Author: Erik Rosenthal
Journal: Proc. Amer. Math. Soc. 94 (1985), 624-628
MSC: Primary 47A15; Secondary 47D25
MathSciNet review: 792273
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two characterizations of the invariant subspace lattice of $ {A^{(n)}}$ for a strictly cyclic operator algebra $ A$ on a separable Hilbert space are proven.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47D25

Retrieve articles in all journals with MSC: 47A15, 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792273-2
Article copyright: © Copyright 1985 American Mathematical Society